# SDR VNAA2024080611102

- Difficulty date: July 30, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 44,147 hours, 42,257 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Part serial: 0822
- Condition: Intermittent
- Location: Zone 700
- Part time: 18,368 hours, 16,562 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ABOUT 1HR 20MIN INTO FLIGHT AT FL330 PROS SYS FAULT 1 STATUS MSG AND RIGHT LNDING GEAR YELLOW ON LANDING GEAR DISPLAY. SLOWED TO 220KTS AND BELOW MSG WAS INTERMITTENT. FELT SHUDDERING / REMOVED AND REPLACED LANDING GEAR LEVER CONTROL IAW CRJ700 AMM 32-31-01-000/400-801-A01. REMOVED AND REPLACED PSEU IAW CRJ 700 AMM 32-61-01-000/400-801-A01. DID POWER UP TEST OF LANDING GEAR PSS IAW CRJ 700 AMM 32-61-00-740-801-A01. TEST PASSED AT THIS TIME.
